# SDR USAA2010041390796

- Difficulty date: March 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,856 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOOR ANGLE ON AFT SIDE OF CIRCUIT BREAKER BULKHEAD & RIGHT SIDE OF COCKPIT DOOR CUTOUT.  REPLACED FLOOR ANGLE ON AFT SIDE OF CIRCUIT BREAKER BULKHEAD & RIGHT SIDE OF COCKPIT DOOR CUTOUT IAW A319 SRM 51-72-11.
